My, you have had a lot to deal with! It is hard enough to care for a beloved bunny when there are good vets and support systems in place--your situation is so much more discouraging. First, find out what the one-time injection is that the vet gave for e.c. If it is ivermectin (the only thing I can think of that a vet might use, although there is no one-time treatment for e.c.), it should never be given to a dutch rabbit and may have caused some of her problems. See, for instance, this thread: https://www.rabbitsonline.net/threa...itivity-overdose-treatment-info-needed.58601/ I have had a rabbit who had head tilt, as it is called in the U.S. (also called wry neck). Strangely enough, he got it every time he went on antibiotics for an upper respiratory/sinus infection, but after 3 months on the antibiotic (marbofloxacin) he was normal again. He would curl up like a fox due to extreme vertigo from the vestibular disease. I had it around the same time as he did and it feels terrible. It feels like the whole world is spinning. We were both exposed to mold, which I'm sure brought it on. I wonder if Penny's "seizures" are actually just rolling episodes from vertigo. Meclizine would help if that's what it is. I cut a pill into the right portion for my bunny, then crushed it and syringed it in his mouth with some water. I worry about the vet giving further steroid injections. That may have been what triggered the head tilt. Steroids are known to suppress the immune system and allow things like e. cuniculi to pop up if it's been dormant. That's why most vets say never to use steroids in rabbits, since most rabbits are thought to carry e.c and their immune systems are very sensitive to steroids. I'd be careful with the panacur. First, most head tilt/vertigo is caused by ear infection (vestibular disease), not e.c. Secondly, for a sick bunny, Panacur can push them over the edge (that has happened with two of mine--they went downhill extremely quickly after the first dose). Those types of meds usually say not to give to a debilitated animal, though sometimes you have no choice. Supportive care, including subcutaneous fluids and anti inflammatory pain meds, is a must. If the seizures are really seizures from e.c., it means the organism has already migrated to the brain. Killing it with panacur causes lots of inflammation in brain tissues. Steroids can help with that short term but suppress the immune system which usually keeps e.c. in check -- a double-edged sword. Please post what all these meds are that the doc has been giving, including the antibiotic (is she only getting these occasional injections for antibiotic, or also oral daily?). There is a group called "On the Wonk" (or used to be) that is all about head tilt. They can give lots of advice, if still around.